# SDR SWIA201438128

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 30,832 hours, 25,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT BY THE PAX DOOR HOUSING IS CRACKED.  R & R EMERGENCY FLOODLIGHT ASSY IAW AMM.
